Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Warts in the beard area. Tried imiquad, retino ac, tbact. Not cured. Suggestion?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 5924 Questions
Question
Hi this is XXXX , I have terrible problem of warts in the beard area , have tried nearly all the medicines and have done electro quadri for 8 to 10 times , but they keep coming , have tried creams like , imiquad , retino ac ,tbact , tretin 0.01% cream and tablets like zinfate etc. Now I have been asked to take dicaris 150 mg once a week for 6 weeks and tazret cream 0.01% . Will this be effective , should I try these , as I am tired of trying these different medicines and creams and this is going on the past 3 years now . Please help , Await your reply . Regards XXXX
Posted Fri, 6 Sep 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 7 minutes later
Brief Answer:
good medication, go for it.

Detailed Answer:
Hello XXXXXXX
Thanks for the query,
Whatever medication you have taken was correct.
The warts are very resistant and different medication suit for different people.
Dicaris is a very good medication and it should have been given to you earlier.
Tazret also helps in building up immunity.
You can use both of these atleast for a month to check for response.

Apart from these there is a homeopathy medication called as thuja.
It is very effective, You can try this along with the prescribed medication.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Warts in the beard area. Tried imiquad, retino ac, tbact. Not cured. Suggestion? 6 minutes later
Sir thank you for the reply , doctor has asked me to apply tazret 0.01% on Monday Wednesday and Friday and Imiquad on Tuesday , Thursday and Saturday .But I have tried imiquad before and it has not helped me , still do you think I should try imiquad with tazret ( Combination again) or just tazret only.

Also is dicaris once a week enough dosage or should I take twice a week for six weeks .

Please also let me know where this thuja homeopathy medicine will be available and how long should I take this .

Regards

XXXX
 
 
Answered by Dr. Rahul Kumar 6 minutes later
Brief Answer:
follow the prescribed schedule.

Detailed Answer:
Hi XXXXXXX
You use the medication as prescribed.
Imiquad works best in combination with tazret.

Please dont take the tablet twice, it will harm you.
Also you must not take more than 8 doses that is not more than two months.

Thuja is a homeopathic medication, please XXXXXXX a homeopathy shop and ask for it.
It is an oral medication, you can take it daily.

I hope you get relief with this.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Warts in the beard area. Tried imiquad, retino ac, tbact. Not cured. Suggestion? 5 minutes later
Sir thuja should I take morning afternoon , evening or morning , evening also please mention the no of pills to be taken an duration of months ( how long )

Please prescribe the same along with the dosages .

Regards

XXXX
 
 
Answered by Dr. Rahul Kumar 6 minutes later
Brief Answer:
thuja 30

Detailed Answer:
Hello XXXXXXX
Thuja 30 is the name. 4 pills daily before food in morning for 7 days.

This is what I have prescribed.
As I am a dermatologist, I dont have much knowledge regarding this.

I have seen the response and hence I suggested it to you.

In case of any doubt you can always consult a homeopathy doctor.

It can be very well taken with allopathy medication.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Warts in the beard area. Tried imiquad, retino ac, tbact. Not cured. Suggestion? 2 minutes later
Sir one last question , sorry for the trouble , sir does dicaris 150 mg have any side effects , can I take it without any anxiety and safely.

Regards

XXXX
 
 
Answered by Dr. Rahul Kumar 7 minutes later
Brief Answer:
yes it is safe.

Detailed Answer:
Hello XXXXXXX
You can ask any number of queries. I am here to help you.
Yes you can take it without any anxiety, within the prescribed dose limit it is safe.
You should not take an over dose.

Feel free to ask any question, any time.
I will be available to help you.

you can even ask a direct question to me on this forum, following the below link.

WWW.WWWW.WW
With best regards,
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor